# SDR R61A201709260720

- Difficulty date: September 26, 2017
- Submitted: September 26, 2017
- Operation: Air carrier
- Aircraft: N126HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000204
- Aircraft time: 25,132 hours, 19,902 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Bracket
- Part number: 17013633001
- Condition: Corroded
- Location: Frame 16
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE CHECK,  CORROSION FOUND ON THE  ATTACH BRACKET FOR THE LAVATORY. FRAME 16, LBL 45,  REMOVED AND REPLACED THE ATTACH BRACKET IAW SRM 51-43-03, 51-40-02, 51-23-04, AND 51-23-06.
